# SDR PLG121895E1

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connectors
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL/YYZ - FLT 4881 - DURING THE FIRST PART OF FLIGHT, RT INTAKE FAIL LIGHT ILLUMINATED.  DUE TO THE EXISTING WEATHER CONDITIONS, THE AIRCRAFT RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL IN ONE OF THE CONNECTORS FOR THE LOWER DUCT DURING THE SYSTEM INSPECTION.  THE OIL WAS CLEANED FROM THE CONNECTOR AND THE SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED BACK TO SERVICE.  (X)
